Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have pain back, shoulders, taking pain killers, HIV positive

Im am HIV positive 4 yrs on trtment but lately I hav a pain at my back on my sholders next to the neck, I dont know what couses that pain as if im carry something heavy with my shoulders...I now relly on pain killers to ease the pain pls help couse im strugling even at work I cant cope anymore due to the pain it is killing me slowly.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.
Pain over shoulder and neck can occur to anybody. It depends upon your age, work and family history.
These symptoms can occur also with HIV disease either as bony changes due to HIV disease or due to ART drugs that can decrease bone mineral density.
Your treating physician , with a thorough history and appropriate investigations will able to guide you better in this regards.
Wish you a speedy recovery.
Dr S.Murugan
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor